new___noise (new___noise) wrote in vaginapagina,
new___noise
new___noise
vaginapagina

spotting part 2

Hi again everyone,

I posted the other day about having some spotting while my body is getting used to being on HBC (Junel). This is my first time taking any sort of birth control, and I've been on it for almost two months (I will be starting my placebos next week). I haven't had any spotting up until now.

Its been about five days now, increasing in amount, and I'm getting more red blood than old brown blood. I'm also having bad enough cramps where I need to take something for it, and the amount of blood has increased to the point where I'm wearing small light-days liners.

Honestly, this feels almost like a mini period! Before the spotting, I had all the symptoms I usually get before getting a period (breast tenderness, some breakouts, and moodiness) and then the bleeding started! Could it be possible that my body just reeeally wants me to have a period now?

I'm inclined to wait it out and continue taking my pills as normal, assuming that this bleeding will eventually stop, and that I may or may not have an actual withdraw bleed next week. I was previously told that this is normal, and luckily I have a doctor's appointment in two weeks so I will ask for clarification then, but until I go, has anyone experienced this to this extent? At what point should I be worried? I expected some spotting, but not this!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments